# SDR DL72K952534

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK - NR 2 L/E SLAT LOWER FORWARD SKIN ATTACH ANGLE CRACKED UNDER ANTI-ICE DUCT.  REPAIRED PER MM 57-54-0, PG 807A.
